GRACE and GRACE-FO Related Publications (no abstracts)

Sorted by DateSorted by Last Name of First Author

Two deterministic and three stochastic modifications of Stokes's formula: a case study for the Baltic countries

Ellmann, A., 2005. Two deterministic and three stochastic modifications of Stokes's formula: a case study for the Baltic countries. Journal of Geodesy, 79:11–23, doi:10.1007/s00190-005-0438-1.

Downloads

from the NASA Astrophysics Data System  • by the DOI System  •

BibTeX

@ARTICLE{2005JGeod..79...11E,
   author = {{Ellmann}, A.},
    title = "{Two deterministic and three stochastic modifications of Stokes's formula: a case study for the Baltic countries}",
  journal = {Journal of Geodesy},
 keywords = {Geoid, Stokes{\rsquo}s formula, Deterministic and stochastic modifications, Least-squares, GPS-levelling, Baltic},
     year = 2005,
    month = jun,
   volume = 79,
    pages = {11-23},
      doi = {10.1007/s00190-005-0438-1},
   adsurl = {http://adsabs.harvard.edu/abs/2005JGeod..79...11E},
  adsnote = {Provided by the SAO/NASA Astrophysics Data System}
}

Generated by bib2html_grace.pl (written by Patrick Riley modified for this page by Volker Klemann) on Mon Nov 15, 2021 18:02:40

GRACE

Mon Nov 15, F.Flechtner